# SDR ASOA20140517086V

- Difficulty date: May 17, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,889 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529495005
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT FLOOR SUPPORT AT FRAME 53 HAS CORROSION.  MAINTENANCE R & R RT FLOOR SUPPORT IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
